# SDR VJ9800225

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 591461325
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP B LIGHT ILLUMINATED ON NR 1 ENGINE WITHOUT ANY OTHER WARNING BEING EVIDENCED.  FOLLOWED PROCEDURES AND TESTED OPPOSITE LOOP WHICH TESTED GOOD.  AIRCRAFT LANDED WITHOUT INCIDENT AND UPON INSPECTION OF BLEED AIR DUCTS NO LEAKS WERE DETECTED.  ALSO, INSPECTED B LOOP AND NO DEFECTS WERE NOTED; AS PRECAUTIONARY MEASURE CLEANED AND SECURED APRON CONNECTORS; B SYSTEM OPS CHECKED GOOD IAW MM 26-10.
